See Alike in...

Alike App

Browser

Trustedbeginnings

713d

Anyone have success weaning off antipsychotics? How did you taper? Did the doctor support you at all?

Top reply
    • hoperequired

      704d

      It's really difficult. Holistic psychiatrists recommend decreasing by 10% of the dose every 4 to 6 weeks. I got off Effexor and Risperdal and was put on Latuda which has no side affects I could just stop cold turkey because I was put on Latuda

    • hoperequired

      704d

      It's really difficult. Holistic psychiatrists recommend decreasing by 10% of the dose every 4 to 6 weeks. I got off Effexor and Risperdal and was put on Latuda which has no side affects I could just stop cold turkey because I was put on Latuda

    • Trustedbeginnings

      706d

      That’s my plan

    • Olivia18

      710d

      One time they did cold turkey and one time they slowly lowered the dose. I don’t reccomend going cold turkey at all but it also depends on the dosage and med your on. I would ask to slowly be tapered off.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion